# SDR UP202230

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corrosion
- Location: Fs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON EXPANSION LINK AROUND NUTPLATES STA 740-760, RBL 25, WL 208.  SEAT TRACK ALSO FOUND OUT OF LIMITS.  INSTALLED REPAIR IAW OHM 20-50-03 AND 20-50-01, 51-10-1, 51-10-2, 51-10-6, 51-20-4, 51-30-2 AND MM 51-20-151.  (P/N 69-24621-3 AND 65-34144-23).
